# SDR CA980504006

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Case
- Part number: SPE8275
- Condition: Misrepaired
- Location: Pump Bore
- Component: Plessey, BPIRSMK6
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) LOCALLY MANUFACTURED BUSHING P/N 501-2-12072 BECAME LOOSE AND ROTATED IN CASING.  CASING ALSO RE-SLEEVED.
